# SDR AALA202504081989

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 15,374 hours, 5,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN NEAR FLOOR AT SEAT 17F IS NOT SECURE (KEEPS FALLING OFF). REPLACED LIGHT ASSEMBLY. PER MM 33-51-01.
